C.R. Bard, Inc. (BASD) -3006260740 Groshong CLEARVUE; Peripherally Inserted Central Catheter (PICC)
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Codes |
Pain (1994); Skin Tears (2516)
| Date of Event |
02/06/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that on (b)(6) 2026, at 3:40 p.M., the procedure was performed in accordance with standard operating procedures.During catheter placement, the catheter sheath was inserted approximately 1 centimeter into the skin (1 centimeter of the brown section of the catheter sheath) when difficulty in advancing the catheter was encountered.Upon withdrawing the catheter sheath, it was discovered that the tip of the brown section was fractured and slightly curled.The product was immediately replaced, and a second catheterization was performed on the patient.The ruptured and curled section of the catheter sheath penetrated approximately 1 cm into the subcutaneous tissue, causing mechanical damage to the patient¿s subcutaneous tissue and vascular endothelium, resulting in localized pain.The entire picc kit becomes unusable.No additional information provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.